# SDR SWAA2024052990540

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 46,224 hours, 28,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMG LIGHT LENS ON CA SIDE OVERWING EXIT MISSING<[01] INSTALLED NEW LENS COVER IAW AMM 33-51-01. NO FURTHER DEFECTS NOTED.
